# SDR IPXA2019121875136

- Difficulty date: December 16, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 24,985 hours, 8,832 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR EICAS ILLUMINATED DURING PUSH-BACK.  INSPECTED DOOR SENSORS S195 AND S194.   NO BITE HISTORY OF LT FWD ENTRY DOOR.  SENSOR AND TARGET POSITION TEST COMPLIED WITH.  OPS CHECKED GOOD.   DOOR OPERATION THRU NUMEROUS CYCLES COULD NOT DUPLICATE FAULT.  AIRCRAFT OK FOR SERVICE.
